Topological analysis of refinement

File Description SizeFormat 
Topological analysis of refinement.pdf476.59 kBAdobe PDFDownload
Title: Topological analysis of refinement
Author(s): Huth M
Item Type: Journal Article
Issue Date: 2006
Citation: Electronic Notes in Theoretical Computer Science Vol.( 161 ) No.( ) pp 3 - 23
URI: http://hdl.handle.net/10044/1/810
Publisher Link: http://dx.doi.org/10.1016/j.entcs.2006.04.022
Start Page: 3
End Page: 23
Copyright Statement: © 2006 Elsevier B.V. This is the author’s version of a work that was accepted for publication in Electronic Notes in Theoretical Computer Science. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Electronic Notes in Theoretical Computer Science, volume 161 (August 2006). doi:10.1016/j.entcs.2006.04.022.
Volume: 161
Appears in Collections:Quantitative Analysis and Decision Science



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons